# SDR FDKA200708382

- Difficulty date: August 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,243 hours, 14,875 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481152
- Condition: Damaged
- Location: Bleed Duct
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FDM 6184 JFK (0745 PHX LCL) - ABORTED T/O DUE TO A BLEED 1 LEAK ON T/O ROLL, X-FEED VALVE OPEN.  MX REPLACED BLEED DUCT O-RINGS.  OPS GOOD.
